The Transmuted Marshall-Olkin Extended Topp-Leone Distribution

  • Festus C. Opone Department of Statistics, University of Benin, Benin City, Nigeria
  • Joseph E. Osemwenkhae Department of Statistics, University of Benin, Benin City, Nigeria
Keywords: Topp-Leone distribution, Marshall-Olkin method, transmutation

Abstract

In this paper, we introduced an extension of the Marshall-Olkin Extended Topp-Leone distribution using the quadratic rank transmutation map (QRTM). Statistical properties of the proposed distribution are examined and its parameter estimates are obtained using the maximum likelihood method. A real data set defined on a unit interval is employed to illustrate the usefulness of the proposed distribution among existing distributions with bounded support.

References

G. R. Aryal and C. P. Tsokos, Transmuted Weibull distribution: a generalization of the Weibull probability distribution, European Journal of Pure and Applied Mathematics 4(2) (2011), 89-102.

M. Elgarhy, I. Elbatal, L. S. Diab, H. K. Hwas and A. W. Shawki, Transmuted generalized quasi Lindley distribution, International Journal of Scientific Engineering and Science 1(7) (2017), 1-8.

M. Elgarhy, M. Rashed and A. W. Shawki, Transmuted generalized Lindley distribution, International Journal of Mathematics Trends and Technology 29(2) (2016), 145-154. https://doi.org/10.14445/22315373/IJMTT-V29P520

R. George and S. Thobias, Marshall-Olkin Kumaraswamy distribution, International Mathematical Forum 12(2) (2017), 47-69. https://doi.org/10.12988/imf.2017.611151

R. Hibatullah, Y. Widyaningsih and S. Abdullah, Marshall-Olkin extended power Lindley distribution with application, J. Ris. and Ap. Mat. 2(2) (2018), 84-92. https://doi.org/10.26740/jram.v2n2.p84-92

A. W. Marshall and I. Olkin, A new method for adding a parameter to a family of distributions with application to the exponential and Weibull families, Biometrika 84 (1997), 641-652. https://doi.org/10.1093/biomet/84.3.641

J. Mazucheli, F. A. Menezes, S. J. Dey, F. A. Menezes and S. Dey, Unit-Gompertz distribution with applications, Statistica 79(1) (2019), 25-43.

F. Merovci, Transmuted Lindley distribution, Int. J. Open Problems Compt. Math. 6(2) (2013), 63-72. https://doi.org/10.12816/0006170

F. C. Opone, N. Ekhosuehi and S. E. Omosigho, Topp-Leone Power Lindley distribution(Tlpld): its properties and application, Sankhya A (2020). https://doi.org/10.1007/s13171-020-00209-0

F. C. Opone and B. N. Iwerumor, A new Marshall-Olkin extended family of distributions with bounded support, Gazi University Journal of Science 34(3) (2021), 899-914. https://doi.org/10.35378/gujs.721816

A. Renyi, On measure of entropy and information, Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. I, pp. 547-561, University of California Press, Berkeley, 1961.

W. Shaw and I. Buckley, The alchemy of probability distributions: beyond Gram-Charlier expansions, and a skew-kurtotic-normal distribution from a rank transmutation map, 2007. arXiv prereprint: arXiv:0901.0434v1

D. O. Tuoyo, F. C. Opone and N. Ekhosuehi, The Topp-Leone Weibull distribution: its properties and application, Earthline Journal of Mathematical Sciences 7(2) (2021), 381-401. https://doi.org/10.34198/ejms.7221.381401

D. Yegen and G. Ozel, Marshall-Olkin Half Logistic distribution with theory and applications, Alphanumeric Journal 6(2) (2018), 407-416. https://doi.org/10.17093/alphanumeric.409992

Published
2022-04-14
How to Cite
Opone, F. C., & Osemwenkhae, J. E. (2022). The Transmuted Marshall-Olkin Extended Topp-Leone Distribution. Earthline Journal of Mathematical Sciences, 9(2), 179-199. https://doi.org/10.34198/ejms.9222.179199
Section
Articles